MathSciNet Relay Station
MathSciNet bibliographic data
MR2081433 57N05 (55R40 57M15)
Igusa, Kiyoshi Graph cohomology and Kontsevich cycles. Topology 43 (2004), no. 6, 1469–1510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement